Aa
A
A
Close
Avatar universal
Amoxicillin
Is it possible that Amoxicillin can cause optic nerve damage in an infant? My daughter was given Amoxicillin for just over two weeks starting 2 days after birth for hydronephrosis. She has optic atrophy but there were no complications during pregnancy or during labor.
Cancel
1 Answers
1 Answers
Page 1 of 1
233488 tn?1310696703
No that would be highly unlikely. You can do your own research but that is not reported.
JCH MD
Comment
Cancel
233488 tn?1310696703
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Eye Care Answerers
177275 tn?1438375244
Blank
JohnHaganMD
Kansas City, MO
Avatar f tn
Blank
CBCT
Trumbull, CT
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
KayakerNC
NC
Avatar m tn
Blank
chazas
Avatar m tn
Blank
SoftwareDeveloper
CO